# SDR ABXA9700125

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991968914
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE AD 92-22-08, FOUND CRACKED ANGLE AT STATION 658.  REPLACED ANGLE IAW DC-9 SRM 51-30-5.
